Webpage of Ashish K. Srivastava  

(आशीष श्रीवास्तव)


 Dr. Ashish K. Srivastava

 Professor

Department of Mathematics and Statistics

 Saint Louis University

 221 N. Grand Blvd.

 Saint Louis, MO-63103, USA

 Office phone: 314-977-2848

 Email: ashish.srivastava@slu.edu



Research Interest: Noncommutative Algebra, Applied Algebra, Combinatorial algebra

I have published 45 research papers and two research monographs: one from Oxford University Press and the other under London   Math. Society Lecture Notes Series of Cambridge University Press. 


If you are interested in submitting an article, visit the following website and follow the instructions of web submission www.worldscientific.com/worldscinet/jaa 


Teaching and advising: I have taught a wide range of undergraduate and graduate courses. 


List of Advisees:


Postdoctoral Advisee: Cody Gilbert, current.


Ph.D. Advisees: Feroz Siddique, 2014 (Associate Professor, University of Wisconsin, Eau Claire), James Mixco, 2019 (Credit Risk Model Manager, Stifel Bank), Katherine Radler, 2020, Sarah Aljohani, 2022 (Assistant Professor, Arab Open University, Riyadh), Jehan Alarfaj, current.


Master's Advisees: Stephanie Perkins, 2009, Tori Pierce, 2013, Daniel Bossaller, 2013 (Assistant professor, University of Alabama, Huntsville).



Education: Ph.D. Mathematics, 2003-2007, Ohio University, USA

                    M.Tech. in Computer Applications, 2001-2003, IIT Delhi, India      

                    M.Sc. in Mathematics, 1999-2001, IIT Delhi, India


Employment: Saint Louis University, 2007-present.

            

Books:


1. Cyclic Modules and the Structure of Rings, Oxford Mathematical Monographs, Oxford University Press, 2012 (with S. K. Jain and Askar Tuganbaev).  


2. Invariance of Modules under Automorphisms of their Envelopes and Covers, London Math. Society Lecture Notes Series, vol. 466, Cambridge University Press, 2021 (with Pedro A. Guil Asensio and Askar Tuganbaev).


3. Categorical, Homological and Combinatorial Methods in Algebra, Contemporary Math. AMS, vol. 751 (2020) (co-edited with Andre Leroy, Ivo Herzog and Pedro Guil Asensio).


My Publication List:

47. Automorphisms of Leavitt path algebras: Zhang twist and irreducible representations, Journal of Algebra, 654 (2024), 189-234 (with T. G. Nam and Nguyen Vien), arxiv.org/abs/2311.15910 

46. Flat cotorsion modules are exchange, preprint (with M. C. Izurdiaga and P. A. Guil Asensio).

45. On quotients of Hayashi's face algebra, in progress (with Jehan Alafraj and Cody Gilbert).

44.  MacWilliams extending conditions and quasi-Frobenius rings, Journal of Algebra, vol. 605 (2022), 394-402 (with P. A. Guil Asensio). 

43. Monograph: Invariance of modules under automorphisms of their envelopes and covers, London Math. Society Lecture Notes Series, vol. 466, Cambridge University Press, 2021 (with P. A. Guil Asensio and A. Tuganbaev).

42. An introduction to supersymmetric cluster algebras, The Electronic Journal of Combinatorics, 28 (1), (2021), #P1.30 (with Li Li, James Mixco and Biswajit Ransingh). 

41. Endomorphism rings via minimal morphisms, Mediterranean Journal of Mathematics, 18, 152 (2021) (with P. A. Guil Asensio, M. C. Izurdiaga and Tutuncu).

40. Variations of primeness and factorization of ideals in Leavitt path algebras, Communications in Algebra, vol. 49, no. 7 (2021), 2729-2757 (with S. Aljohani, K. Radler and K. M. Rangaswamy).

39. Ziegler partial morphisms in additive exact categories, Bulletin of Math. Sciences, Vol. 10, Issue 3 (2020), 2050012, 37 pages (with Pedro A. Guil Asensio, Berke Kalebogaz and Manuel Cortes Izurdiaga).

38. An introduction to a supersymmetric graph algebra , J. Algebra and Appl., vol. 19, number 11 (2020) (with Katherine Radler).

37. Structure theory of graded regular graded self-injective rings and applications, Categorical, Homological and Combinatorial Methods in Algebra, Contemporary Math. AMS, vol. 751 (2020), 191-204 (with R. Hazrat and K. M. Rangaswamy).

36. Leavitt path algebras with bounded index of nilpotence, J. Algebra and Appl., vol. 18, number 10 (2019) (with K. M. Rangaswamy). 

35. V-rings versus $\Sigma$-V rings, J. Algebra and Appl., vol. 18, number 2 (2019), (with B. Davvaz and Z. Nazemian).

34. Leavitt path algebras: Graded direct-finiteness and graded $\Sigma$-injective simple modules, Journal of Algebra, 503 (2018), 299-328 (with Roozbeh Hazrat and K. M. Rangaswamy).

33. Modules invariant under monomorphisms of their envelopes, Contemporary Math., Amer. Math. Soc., volume 715 (2018), 171-179 (with Pedro A. Guil Asensio and D. Keskin Tutuncu). 

32. The Schroeder-Bernstein problem for modules, Journal of Algebra, 498 (2018), 153-164 (with Pedro A. Guil Asensio and Berke Kalebogaz). 


31. Additive unit structure of endomorphism rings and invariance of modules, Bulletin of Math. Sciences, vol. 7, 2 (2017), 229-246 (with Pedro A. Guil Asensio and T. C. Quynh). 


30. A note on group algebras of locally compact groups, Groups, Rings, Group Rings and Hopf Algebras, Amer. Math. Soc. Contemporary Math. (2017), 259-263.  


29. Modules which are coinvariant under automorphisms of their projective covers, Journal of Algebra, 466 (2016), 147-152 (with Pedro A. Guil Asensio, Derya Keskin Tutuncu, Berke Kalebogaz). 


28. New characterizations of pseudo-Frobenius rings and a generalization of the FGF conjecture, Israel Journal of Mathematics, 214, 1 (2016), 121-148 (with Pedro A. Guil Asensio and S. Sahinkaya). 


27. Additive representations of elements in rings: a survey, Algebra and its Applications, Springer Proceedings in Mathematics and Statistics, 59-73 (2016). 


26. Rings with each right ideal automorphism-invariant, Journal of Pure and Applied Algebra, 220, 4 (2015), 1525-1537 (with M. Tamer Kosan and T. C. Quynh). 


25. Modules invariant under automorphisms of their covers and envelopes, Israel Journal of Mathematics, 206, 1 (2015), 457-482 (with Pedro A. Guil Asensio, Derya Keskin Tutuncu). 


24. Automorphism-invariant modules, Noncommutative rings and their applications, Contemp. Math., Amer. Math. Soc. 634 (2015), 19-30 (with Pedro A. Guil Asensio). 


23. Additive unit representations in endomorphism rings and an extension of a result of Dickson and Fuller , Ring Theory and Its Applications, Contemp. Math., Amer. Math. Soc. 609 (2014), 117-121 (with Pedro A. Guil Asensio). 


22. Rings of invariant module type and automorphism-invariant modules , Ring Theory and Its Applications, Contemp. Math., Amer. Math. Soc. 609 (2014), 299-311 (with S. Singh). 


21. Automorphism-invariant modules satisfy the exchange property , Journal of Algebra, 388 (2013), 101-106 (with Pedro A. Guil Asensio). 


20. Decomposing elements of a right self-injective ring , J. Algebra and Appl. 12, 6 (2013), 10 pages (with Feroz Siddique). 


19. Rings and modules which are stable under automorphisms of their injective hulls , Journal of Algebra, 379 (2013), 223-229 (with Noyan Er and S. Singh). 


18. Cyclic Modules and the Structure of Rings, Oxford Mathematical Monographs, Oxford University Press, 2012 (with S. K. Jain and Askar Tuganbaev).


17. Dual automorphism-invariant modules , Journal of Algebra, 371 (2012), 262-275 (with S. Singh). 


16. On $\Sigma$-V Rings, Communications in Algebra, 39, 7 (2011), 2430-2436. 


15. Erratum: Generalized Group Algebras of Locally Compact Groups, Communications in Algebra, Volume 38, Issue 10 (2010), page 3974 (with S. K. Jain and A. I. Singh). 


14. A Survey of Rings Generated by Units , Annales de la Facult'e des Sciences de Toulouse Math'ematiques, Volume 19, No. S1 (volume in honor of Mel Henriksen), (2010), 203-213. 


13. Direct Sums of Injective and Projective Modules , Journal of Algebra, 324 (2010), 1429-1434 (with Pedro A. Guil Asensio and S. K. Jain). 


12. On Unit-Central Rings, Advances in Ring Theory, Trends in Mathematics (volume in honor of S. K. Jain), Birkhauser Verlag (2010), 205-212. (with G. Marks and D. Khurana). 


11. Shorted Operators Relative to a Partial Order in a Regular Ring , Communications in Algebra, Vol. 37, Number 11 (2009), 4141-4152 (with S. K. Jain, B. Blackwood and K. M. Prasad). 


10. On $\Sigma$-q Rings , Journal of Pure and Applied Algebra 213 (2009), 969-976 (with S. K. Jain and S. Singh). 


9. Generalized Group Algebras of Locally Compact Groups, Communications in Algebra, 36, 9 (2008), 3559-3563 (with S. K. Jain and A. I. Singh). 


8. On multicolour noncomplete Ramsey graphs of star graphs, Discrete Applied Mathematics, 156 (2008), 2423-2428 (with S. Gautam and A. Tripathi). 


7. The Monochromatic Column Problem, Discrete Mathematics, Vol 308, No 17 (2008), 3906-3916 (with S. Szabo). 


6. Essential Extensions of a Direct Sum of Simple Modules-II, Modules and Comodules, Trends in Mathematics (volume in honor of Wisbauer), Birkhauser (2008), 243-246 (with S. K. Jain). 


5. New Characterization of $\Sigma$-injective Modules, Proc. Amer. Math. Soc., Vol 316, No 10 (2008), 3461-3466 (with S. K. Jain and K. I. Beidar). 


4. Unit Sum Numbers of Right Self-injective Rings , The Bulletin of Australian Mathematical Society, Vol 75, No 3 (2007), 355-360, (with D. Khurana). 


3. Right Self-Injective Rings in Which Every Element is Sum of Two Units, Journal of Algebra and Appl., Vol 6, No 2 (2007), 281-286, (with D. Khurana). 


2. Rings characterized by properties of direct sums of modules and on rings generated by units, Ph.D. dissertation, Ohio University, Athens, Ohio, 2007. 


1. Essential Extensions of a Direct Sum of Simple Modules , Contemporary Mathematics, 420, Groups, Rings and Algebras (volume in honor of Don Passman), Amer. Math. Soc. (2006), 15-23, (with S. K. Jain and K. I. Beidar).